MAUDE Adverse Event Report: MONTERIS MEDICAL SIDEFIRE DIRECTIONAL LASER PROBE; SIDEFIRE¿ DIRECTIONAL LASER PROBE

MONTERIS MEDICAL SIDEFIRE DIRECTIONAL LASER PROBE; SIDEFIRE¿ DIRECTIONAL LASER PROBE
Catalog Number NBP-000-01
Medical Device Problem Codes Fracture (1260); Insufficient Heating (1287)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the probe was visually inspected and was noted to be broken on the clamp shell end of the probe.
 
Event or Problem Description
It was reported that during an ablation procedure, the laser light could not be seen at the tip of the probe after the fiber was plugged in.It was also noted there was laser light seen along the fiber cable.There were no patient complications reported in relation to this event.

Brand Name
SIDEFIRE DIRECTIONAL LASER PROBE
Common Device Name
SIDEFIRE¿ DIRECTIONAL LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8005204
Report Number3009970070-2018-00084
Device Sequence Number11050514
Product Code GEX
UDI-Device Identifier00816589020816
UDI-Public00816589020816
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2018
Device Catalogue NumberNBP-000-01
Device Lot NumberC7489-10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2017
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1